# SDR 98ZZZX2792

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N847MC
- Make and model: Bell UH-1B
- Aircraft serial: 638694
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 07639CSV115212A
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WILL NOT HOLD VOLTAGE.  REMOVED FROM AIRCRAFT AND SENT TO REPAIR.
